CSpace

Browse/Search Results:  1-10 of 12 Help

Selected(0)Clear Items/Page:    Sort:
微分、差分域中的Wronskian行列式 期刊论文
系统科学与数学, 2011, 卷号: 031, 期号: 005, 页码: 620
Authors:  李应弘;  冯如勇
Favorite  |  View/Download:21/0  |  Submit date:2020/01/10
Commutativity of Pfaffianization and Backlund Transformations: Two Differential-Difference Systems 期刊论文
JOURNAL OF THE PHYSICAL SOCIETY OF JAPAN, 2009, 卷号: 78, 期号: 6, 页码: 6
Authors:  Zhao, Jun-Xiao;  Gegenhasi;  Hu, Xing-Biao
Favorite  |  View/Download:19/0  |  Submit date:2018/07/30
Backlund transformation  commutativity  pfaffian  Wronskian  Grammian and soliton  
COMMUTATIVITY OF PFAFFIANIZATION AND BACKLUND TRANSFORMATIONS: THE LEZNOV LATTICE 期刊论文
JOURNAL OF NONLINEAR MATHEMATICAL PHYSICS, 2009, 卷号: 16, 期号: 2, 页码: 169-178
Authors:  Li, Chun-Xia;  Zhao, Jun-Xiao;  Hu, Xing-Biao
Favorite  |  View/Download:22/0  |  Submit date:2018/07/30
The coupled Leznov lattice  Pfaffianization  Backlund transformation  Wronskian  pfaffian  
Mechanical theorem proving in the surfaces using the characteristic set method and Wronskian determinant 期刊论文
SCIENCE IN CHINA SERIES A-MATHEMATICS, 2008, 卷号: 51, 期号: 10, 页码: 1763-1774
Authors:  Feng RuYong;  Yu JianPing
Favorite  |  View/Download:25/0  |  Submit date:2018/07/30
mechanical theorem proving  Wu-Ritt's characteristic set method  local theory of surface  Wronskian determinant  
Solving the AKNS hierarchy by its bilinear form: Generalized double Wronskian solutions 期刊论文
COMMUNICATIONS IN THEORETICAL PHYSICS, 2008, 卷号: 49, 期号: 2, 页码: 401-408
Authors:  Yin Fu-Mei;  Sun Ye-Peng;  Cai Fu-Qing;  Chen Deng-Yuan
Favorite  |  View/Download:14/0  |  Submit date:2018/07/30
AKNS hierarchy  Wronskian technique  double Wronsikian solutions  
Multiple solution profiles to the higher-dimensional Kadomtsev-Petviashvilli equations via Wronskian determinant 期刊论文
CHAOS SOLITONS & FRACTALS, 2007, 卷号: 33, 期号: 3, 页码: 951-957
Authors:  Yan, Zhenya
Favorite  |  View/Download:10/0  |  Submit date:2018/07/30
(3+1)-dimensional KP equation  Wronskian determinant  exact solution  elastic collision  soliton solution  
Integrability of a differential-difference KP equation with self-consistent sources 期刊论文
MATHEMATICS AND COMPUTERS IN SIMULATION, 2007, 卷号: 74, 期号: 2-3, 页码: 145-158
Authors:  Gegenhasi;  Hu, Xing-Biao
Favorite  |  View/Download:16/0  |  Submit date:2018/07/30
solitons  Backlund transformation  Lax pair  differential-difference KP equation with sources  
A (2+1)-dimensional sinh-Gordon equation and its Pfaffian generalization 期刊论文
PHYSICS LETTERS A, 2007, 卷号: 360, 期号: 3, 页码: 439-447
Authors:  Gegenhasi;  Hu, Xing-Biao;  Wang, Hong-Yan
Favorite  |  View/Download:11/0  |  Submit date:2018/07/30
(2+1)-dimensional sinh-Gordon equation  bilinear form  Backlund transformation  Wronskian  Pfaffianization  
On an integrable two-dimensional special lattice with self-consistent sources 期刊论文
REPORTS ON MATHEMATICAL PHYSICS, 2006, 卷号: 58, 期号: 2, 页码: 195-205
Authors:  Gegenhasi;  Tam, Hon-Wah;  Wang, Hong-Yan
Favorite  |  View/Download:17/0  |  Submit date:2018/07/30
two-dimensional special lattice with self-consistent sources  bilinear form  Casorati determinant  bilinear Backlund transformation  Lax pair  
On a special two-dimensional lattice by Blaszak and Szum: pfaffianization and molecule solutions 期刊论文
JOURNAL OF NONLINEAR MATHEMATICAL PHYSICS, 2005, 卷号: 12, 页码: 316-332
Authors:  Yu, GF;  Li, CX;  Zhao, JX;  Hu, XB
Favorite  |  View/Download:16/0  |  Submit date:2018/07/30